# SDR AALA201712059026

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 10,837 hours, 3,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE2400021
- Part serial: RFM25907
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE SHOWING ZERO PRESSURE. SERVICED L1 DAMPER TO PROPER PRESSURE PER AMM 52-11-14.
